# SDR CALA2025090808568

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 81,007 hours, 34,241 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD SMELL NOTICED BY MULTIPLE CREW MOSTLY IN COCKPIT, GLUEY-ISH IN NATURE UPON INSPECTION FOUND SMELL COMING FROM JET BRIDGE /PC AIR. COULD NOT FIND ANY ISSUES WITH ACFT. INSPECTED E&E BAYS, NO DEFECTS NOTED AT THIS TIME.
